I am a 52 year old adult female. Last week when getting my hair done by a beautician she noticed a large soft spot on the top of my head. It is about the size of the palm of my hand and feels mushy to the touch like its water or pus underneath. I am not in pain, there is no visable scarring or bump. I do have headaches peridically that are more like a shooting electrical shock wave that only last about 30 seconds but not everyday. Unknown if that is related. I had a complete hysterectomy 4-5 yrs ago but do not take hormones, I am on 3 high blood pressure meds and take meds vicadin, flexril, soma for a back injury. Could the meds cause the soft spot? To my reluctance, I saw a doctor and he referred me to surgery and then they referred me for a CT Scan that I am awaiting a date. I am very concerned and trying to figure this out before I get my CT scan and see a doctor but jumping all over the place from minor to very serious.... PLease help?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.